anyone experienced side effects on resperidone. my daughta had twitchin an eyes rollin continually 2 bac of head yday. had 2 take her to a&e. we have now bin left inlimbo wif no meds 4 a whole wk until we can go to clinic


View replies by

DAWN - posted on 03/24/2012




hi melissa great to hear from you. my child has early onset bipolar :(

this meds game is a knightmare its really dangerous. its made me feel untrustworthy to it all.

tryin 2 find the right dose of the right tablet. this is dangerous territory to me ......

did u find the correct med for ur child afta?

thanx xxxxxxxxxx

Melissa - posted on 03/23/2012





From my own personal experience with my daughter at the age of 5, was prescribed Risperidol (Resperidone). It was the worst treatment she could have been given!!! She began with nightmares after 3 weeks. So terrifying that she climbed up into my box springs of my bed at 3am and thought someone was trying to get her. I could not get her out. Every time I would try to grab her legs she would scream in horror. Finally, she came out of it with talking through it. I immediately contacted the Dr. and dis-continued use. She has never had another episode. Can I ask what your daughter is taking this for?


Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms